miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
An asymptotically normal G-estimate for the Anderson-Fisher discriminant function.: (translation from Vychisl. Prikl. Mat. 70, 128-132 (1990))
1994 (English)In: Journal of Mathematical Sciences, ISSN 1072-3374, Vol. 70, no 1, 1593-1595 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1994. Vol. 70, no 1, 1593-1595 p.
Keyword [en]
discriminant
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-1373Local ID: 1580OAI: oai:DiVA.org:miun-1373DiVA: diva2:26405
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2011-04-12Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Pavlenko, Tatjana
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf